# SDR SWAA2022031846561

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 21,453 hours, 9,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED LBL 9 / REMOVED DAMAGED SECTION ATTACH ANGLE FROM LH LOWER 663 VAPOR BARRIER FABRICATED FILLER AND ANGLE REPAIR PER S.R.M 57-10-10-2R-5 REP 5; TREATED; PRIMED REPAIR PARTS AND INSTALLED PER E.R NO 19-04596 REV IR; REPAIR-57EA-07212 R1 AND S.R.M 51-70-10-10-2R-5 REP 5; OUT OF LIMITS DUE TO NO LIMITS IN SRM
